# SDR CALA2016101200751

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 87,025 hours, 11,728 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

CREW REPORTED SMOKE IN FLT DECK AND CABIN WITH ODOR.  RETURNED TO FIELD. NO SPECIFIC CAUSE INITIALLY IDENTIFED.  PERFORMED SMOKE / ODOR IN THE FLIGHT DECK/CABIN -CONDITIONAL INS PECTION REF AMM 05-51-50 REV.76, RESULT NORMAL.
